A 18-year-old female asked:
Disclaimer

i'm about to take postinor2 three times in one week.is it safe?

1 doctor answer
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Safe?: Why are you taking it 3 times in 1 week? It likely will have some side effects but clearly you are mot understanding the use of this medication. Please see a healthcare professional to discuss birth control methods and the use of emergency contraception.
Answered on Aug 20, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Irregular bleeding: I assume you are taking this for emergency contraception. The side effects are irregular bleeding. Remember emergency birth control only decreases ris ... Read More
A female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Emerg. contraception: Types of emergency contraception like "postinor 2 or Plan B" are sometimes effective, but not dependable for pregnancy avoidance. Taking it often in ... Read More
A female asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Pregnancy test: Having taken postinor for three times in a month without having had any withdrawal bleeding could be compatible with pregnancy. A home urine pregnancy ... Read More
A 21-year-old female asked:
Dr. Matthew Wilson
13 years experience Obstetrics and Gynecology
Probably normal: Usually when using that medicine as birth control people do not have periods at all. Make sure you take the medicine every day and at nearly the same ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month